# SDR MALA040814

- Difficulty date: October 19, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 18,796 hours, 20,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LAN, MAINTENANCE NOTED IB PAX DOOR ROLLER TRACK CORRODED.  REPLACED IAW SAAB SRM 51-40-27.  REFER TO NRC NR 196555 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 10/24/04.
